About a non-homogeneous Hardy-inequality and its relation with the spectrum of Dirac operators
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 18, 10 p.

A non-homogeneous Hardy-like inequality has recently been found to be closely related to the knowledge of the lowest eigenvalue of a large class of Dirac operators in the gap of their continuous spectrum.

@article{SEDP_2001-2002____A18_0,
     author = {Dolbeault, Jean and Esteban, Maria J. and S\'er\'e, Eric},
     title = {About a non-homogeneous {Hardy-inequality} and its relation with the spectrum of {Dirac} operators},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:18},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2001-2002},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2001-2002____A18_0/}
}
TY  - JOUR
AU  - Dolbeault, Jean
AU  - Esteban, Maria J.
AU  - Séré, Eric
TI  - About a non-homogeneous Hardy-inequality and its relation with the spectrum of Dirac operators
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:18
PY  - 2001-2002
DA  - 2001-2002///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2001-2002____A18_0/
LA  - en
ID  - SEDP_2001-2002____A18_0
ER  - 
Dolbeault, Jean; Esteban, Maria J.; Séré, Eric. About a non-homogeneous Hardy-inequality and its relation with the spectrum of Dirac operators. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 18, 10 p. http://www.numdam.org/item/SEDP_2001-2002____A18_0/

[1] V.I. Burenkov, W.D. Evans. On the evaluation of the norm of an integral operator associated with the stability of one-electron atoms. Proc. Roy. Soc. Edinburgh A, 128(5) (1998). p. 993-1005. | MR 1642120 | Zbl 0917.47057

[2] S.N. Datta and G. Deviah. The minimax technique in relativistic Hartree-Fock calculations. Pramana, 30(5) (1988), p.387-405.

[3] J. Dolbeault, M.J. Esteban and E. Séré. Variational characterization for eigenvalues of Dirac operators. Cal. Var. 10 (2000), p. 321-347. | MR 1767717 | Zbl 0968.49025

[4] J. Dolbeault, M.J. Esteban, E. Séré. On the eigenvalues of operators with gaps. Application to Dirac operators. J. Funct. Anal. 174 (2000), p. 208-226. | MR 1761368 | Zbl 0982.47006

[5] J. Dolbeault, M.J. Esteban, E. Séré, M. Vanbreugel. Minimization methods for the one-particle Dirac equation. Phys. Rev. Letters 85(19) (2000), p. 4020-4023.

[6] J. Dolbeault, M.J. Esteban, E. Séré. A variational method for relativistic computations in atomic and molecular physics. To appear in Int. J. Quantum Chemistry.

[7] M.J. Esteban, E. Séré. Existence and multiplicity of solutions for linear and nonlinear Dirac problems. Partial Differential Equations and Their Applications. CRM Proceedings and Lecture Notes, volume 12. Eds. P.C. Greiner, V. Ivrii, L.A. Seco and C. Sulem. AMS, 1997. | MR 1479240 | Zbl 0889.35084

[8] M. Griesemer, R.T. Lewis, H. Siedentop. A minimax principle in spectral gaps: Dirac operators with Coulomb potentials. Doc. Math. 4 (1999), P. 275-283 (electronic). | MR 1701887 | Zbl 01317743

[9] M. Griesemer, H. Siedentop. A minimax principle for the eigenvalues in spectral gaps. J. London Math. Soc. (2) 60 no. 2 (1999), p. 490-500. | MR 1724845 | Zbl 0952.47022

[10] M. Klaus and R. Wüst. Characterization and uniqueness of distinguished self-adjoint extensions of Dirac operators. Comm. Math. Phys. 64(2) (1978-79), p. 171-176. | MR 519923 | Zbl 0408.47022

[11] G. Nenciu. Self-adjointness and invariance of the essential spectrum for Dirac operators defined as quadratic forms. Comm. Math. Phys. 48 (1976), p. 235-247. | MR 421456 | Zbl 0349.47014

[12] U.W. Schmincke. Distinguished self-adjoint extensions of Dirac operators. Math. Z. 129 (1972), p. 335-349. | MR 326448 | Zbl 0252.35062

[13] J.D. Talman. Minimax principle for the Dirac equation. Phys. Rev. Lett. 57(9) (1986), p. 1091-1094. | MR 854208

[14] B. Thaller. The Dirac Equation. Texts and Monographs in Physics. Springer-Verlag, Berlin, 1st edition, 1992. | MR 1219537 | Zbl 0765.47023

[15] C. Tix. Strict Positivity of a relativistic Hamiltonian due to Brown and Ravenhall. Bull. London Math. Soc. 30(3) (1998), p. 283-290. | MR 1608118 | Zbl 0939.35134

[16] R. Wüst. Dirac operators with strongly singular potentials. M ath. Z. 152 (1977), p. 259-271. | MR 437948 | Zbl 0361.35051